# SDR ERHA2017053100002

- Difficulty date: May 7, 2017
- Submitted: May 31, 2017
- Operation: Air carrier
- Aircraft: N121KT
- Make and model: Dhav DHC2MK1
- Aircraft serial: 1407
- Aircraft time: 16,776 hours, 1 cycles
- System (JASC): 2562 · Emergency Locator Beacon
- Part: G Switch
- Condition: No Test
- Location: Elt
- Part time: 3,047 hours, 1 cycles
- Component: Elt, Artex
- Component part number: 4536603
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ELT G SWITCH FAIED DURING SCHEDULED MAINTENANCE.
